General Letters in Mathematics

Volume 9 - Issue 1 (5) | PP: 42 - 45 Language : English
DOI : https://doi.org/10.31559/glm2020.9.1.5
159
21

DHO conjugate gradient method for unconstrained optimization

Dlovan Haji Omar
Received Date Revised Date Accepted Date Publication Date
22/12/2019 30/6/2020 14/7/2020 13/10/2020
Abstract
In this paper, we suggest a new coefficient conjugate gradient method for nonlinear unconstrained optimization by using two parameters one of them is parameter of (FR) and the other one is parameter of (CD), we give a descent condition of the suggested method.


How To Cite This Article
Omar , D. H. (2020). DHO conjugate gradient method for unconstrained optimization . General Letters in Mathematics, 9 (1), 42-45, 10.31559/glm2020.9.1.5

Copyright © 2022, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.